Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How much B-complex supplement can be taken in one day?

Answered by
Dr.
Dr. Klarida Papaqako

General & Family Physician

Practicing since :2010

Answered : 1614 Questions

default
Posted on Sat, 6 Jun 2015 in General Health
Question: Is it safe to take a B complex supplement and a 5 hour energy in the same day? Also..I am a rural letter carrier-drive my own car. I am in the sun all day in my car and have no air conditioning. I didn't get nauseous but felt a little dizzy today. I am home now and feel better but just feel a little our of it. Haven't slept much either. I am feeling better as time goes on.

should have read feeling a little out of it.
doctor
Answered by Dr. Klarida Papaqako 20 minutes later
Brief Answer:
No need to worry. Follow advises, and you will be fine.

Detailed Answer:
Hello,
Thank you for using HCM,

From what you are describing, you should not worry about it.
The supplement of Vit B that is in the energy drink, is very low, and it won't lead in a overdose.
Also, since you have started a new job, the symptoms you are describing, and the job you have been doing, are consistent with dehydration.

Try drink plenty of water during day, walk and stay in the shades as much as possible, keeping a bottle of water with you all the time, eat healthy and sleep well, avoid alcohol and smoking.

If you start with other symptoms let me know and will advise accordingly.
For now, it seems like its just a momentary dehydration, and you will be fine with the following of the advises.

I would be happy to answer if any other question.

Take care.
Dr. Papaqako
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Klarida Papaqako 39 minutes later
If it matter I took a ginseng too capsules sold at wal mart.
doctor
Answered by Dr. Klarida Papaqako 25 minutes later
Brief Answer:
Natural products, with no side effects.

Detailed Answer:
Hello,

I checked the product that you mentioned. It has only natural components, that have no side effects and didn't cause any damage.

So, I stay again for the dehydration, as cause of your symptoms.

The fact that you are getting better, is a good sign.

Let me know if you have further questions. Otherwise please rate and close the question.

Take care.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Ginseng

doctor1 MD

I pooped, and it was raw-meat or pink/red colored. It was moistured, and there were no streaks of blood. I haven t eatten vegetables in about 5...

doctor1 MD

I have a raised welt on my lower lip that follows the whole length of my lip, forming a ridge. I ve never seen this before. I showed my husband. It...

doctor1 MD

how long after after .25 mg of ativan will it start.to work? what are side effects? what other meds interact with ativan

doctor1 MD

Hi I'm a 26 year old male who suffered from tubular gynecomasty since I was 15-16 years old. Recently I moved to a larger city where I had health...

doctor1 MD

Recently, I have become very anxious about my sexual performance (I am 71) that has had some negative results. I would like your opinion on certain...

doctor1 MD

Hi I take blood pressure medication amlodipine 5 mg daily and propranolol 20 mg only when i need it but i am consider taking these supplement to...

doctor1 MD

Sir my mother is taking acitrom 4 m.g for the last 3 years, as she had some thrombus problem in her left hand all of sudden lead to a surgery....